A 49-year-old female asked:
my daughter had 3 consecutive "panic attacks"at school this week. she said it starts with her heart beating faster, difficulty breathing, tears start rolling down. later crying, feeling weak, dizzy, can't walk needs help and feeling very tired. ?
1 doctor answer • 4 doctors weighed in
A Verified Doctoranswered
Anxiety: Yeah its a panic attack and anxiety symptoms see your dr
191 viewsReviewed >2 years ago
A 25-year-old member asked:
What is the significance of placing nitroglycerin under the tongue during heart attack?
2 doctor answers • 6 doctors weighed in
ENT and Head and Neck Surgery 27 years experience
Sublingual: The blood vessels under the tongue are very close to the surface lining of the mouth. Placing Nitroglycerin there allows it to dissolve and quickly enter the blood stream.
6.3k viewsReviewed >2 years ago
A 39-year-old member asked:
What is the significance of placing nitroglycerin under the tongue of a patient suffering heart attack?
2 doctor answers • 7 doctors weighed in
Cardiology 31 years experience
Emergency: Placing a sublingual meds would serve the same purpose as giving meds through IV -- as you probably know, Nitroglycerin can relieve cardiac chest pain (angina pectoris) quickly and potentially halt the progression to a heart attack -.
6.2k viewsReviewed >2 years ago
A 40-year-old male asked:
My wife is taking an oral contraceptive. Should she take low dose asa to prevent a blood clot? Studies say that contraceptive can be linked 2 clots..
4 doctor answers • 20 doctors weighed in
Dr. Leila Winganswered
Internal Medicine 14 years experience
No smoking: Oral contraceptives can be associated with blood clots in the lungs (dvts) or lungs (pulmonary embolisms) and one of the bigger risk factors is smoking, especially over the age of 35. I am not aware of studies that show Aspirin (asa) decreases the risk of blood clots while on oral contraceptives.
6.1k viewsReviewed >2 years ago
A 44-year-old female asked:
I've been working on my feet at a restaurant sometimes 8-10 hours a day every day. What can I do to relieve the pain on my big toe, heels and legs. It hurts to walk most times. I have good shoes with insoles and i've had to put cotton balls on the side of
3 doctor answers • 6 doctors weighed in
Podiatry 31 years experience
Orthotics: Assuming you already have supportive shoes that fit properly, you will benefit from custom orthotics. These devices fit into shoes and are made to properly support your feet. The type of orthotic is dependent on your foot structure, activity and weight. Consult with a podiatrist.
5.7k viewsReviewed >2 years ago
A 29-year-old female asked:
Im being tested for overactive thyroid. The doctor put me on clonazepam and citalopram in the mean time for severe anxiety/panic attacks. Is severe weeakness a symptom of the thyroid or the meds?
1 doctor answer • 6 doctors weighed in
Internal Medicine 41 years experience
Hard to say: Without knowing your thyroid test results, this is very hard to say. If the weakness onset was right after starting the medications, that may be the cause. If you have sever hyperthyroidism ( TSH is very low and your free thyroxine, t4, is very high), then your thyroid could be contributing. An evaluation by your doctor shoudl be able to tell the difference, or find another explanation.
5.7k viewsReviewed >2 years ago
Last updated May 10, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.